View Single Post
  #16  
Old October 26th, 2008, 04:45 AM
Sabby88 Sabby88 is offline
Junior Member
 
Join Date: Oct 2008
Posts: 1
Soloxine did great things for my beagle. He was overweight and very sluggish. Like others said, it was hard to walk him. More noticeable however were his bald patches after losing significant amount of hair. He also had some sort of cataracts in his eye. After the drug he seemed much more happy, his hair actually grew back despite the dr. saying it wouldn't and his cataracts reduced significantly. And definitely dropped the weight.

HOWEVER, new things sprouted. He developed a chronic ear infection. But more annoyingly he seems to have extreme skin irritation because he CONSTANTLY scratches and nibbles at himself. It started happening around the same time as the drug. After he developed secondary infections we took him back to the Dr. and he said it was seasonal allergies. I do not know if the two are related, I am just putting it out there to see if other's experienced the same things. Benedryl seems to help him for a short time but I don't want to dope my dog up all the time.

Can anyone shine light on my situation? Could it be anxiety?

Also, the drug must build tolerance because we were recently advised to up the dosage after about 2 years of administration.
Reply With Quote